Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On birth control, taking everyday. Abdomen pain, bloated, groin pain, suffering from sciatica. Hormonal imbalance?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Hi, I am on birth control and yet i take it every day the timing might not be accurate but i think my problem is no related to this. I thought my hormones might be unbalanced. I am 33 yrs old. For the past two weeks it comes and go i have awful pain in my abdomen, it is bloated. When i press it its sore and feel like I am full of wind. I also having lower pain in the lower right groin area, i do suffer sciatica and i also have awful lower back pain like the pain i get berfore a period.. a dull aching pain. I am drinking andrews to see will it give me relief but nothing. Is this an indigestion problem.The last two nights i was very light headed also...
Posted Fri, 20 Apr 2012 in Abdominal Pain
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
The pain all over the abdomen with a feeling of bloating is most likely to be related to gas and indigestion. Doing some dietary modifications, taking plenty of fluids and some over the counter products like Beano ( enzyme preparation), Tums (antacid), activated charcoal, etc can help you. You can also take an anti spasmodic from your nearest pharmacy.
The pain in the groin is likely to be related to the back pain and sciatica. Taking adequate bed rest, hot fomentation and applying a local analgesic might give you a temporary relief. For proper diagnosis and investigations like MRI, I encourage you to consult your Orthopedician.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor